# SDR SWAA2019071134695

- Difficulty date: June 23, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  R&R FUSE ON M1668 PER AMM.
